MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that the catheter was inserted in the brachial vein of the patient on (b)(6) 2025 and removed on (b)(6) 2025 due to an inability to flush.No other patient impact was reported.Upon removal, a rupture was identified in the line.On 28 january 2025, the catheter was returned to avi for evaluation.The catheter had been trimmed to the 11 cm marking for the procedure.The evaluation identified a kink and rupture at the 4.5 cm mark characterized as a small pinhole opening that stretched axially.Additional kinks were observed at the 2.8 cm and 6.5 cm marks.No breaks were present at these locations.The catheter remained patent with no occlusions.A review of the lot history revealed no non-conformances associated with the production lot.The cause of the rupture could not be identified from the available information.
 
Event or Problem Description
A kink and a rupture in the midline catheter.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
9787295978
MDR Report Key21327238
Report Number3015060232-2025-00003
Device Sequence Number8128819
Product Code FOZ
UDI-Device Identifier00850030354358
UDI-Public(01)00850030354358
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2026
Device Model NumberMID-141CM
Device Catalogue Number80H04104
Device Lot Number09122402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown